MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-FRANCE AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48922618
Health Effect - Clinical Code No Information (3190)
Date of Event 05/18/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the doctor noticed on post op x ray that the anchor was backing out.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assesment result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Based on the sales rep's description of "the surgeon didn't double check if the anchor was locked after its insertion.It seemed like that the anchor tamps were bottomed out during insertion, but it is possible that one was not fully bottomed out." conclusion: the most likely cause of the reported event was determined to be user related.
 
Event or Problem Description

Brand Name
AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5721522
Report Number0009617544-2016-00233
Device Sequence Number16143560
Product Code OVD
UDI-Device Identifier07613327067699
UDI-Public(01)07613327067699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48922618
Device Lot Number145782
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR